Jump to content
Important Survey - Please Participate ×

6 months not a single improvement


[lo...]

Recommended Posts

hello there , after a period of feeling like i just don't wanned to life nomore , im kinda thinking  how i could move on but things aren't really improving

symptoms at 6 months out (end of december) are :

diziness , cog fog , vibrating limbs limbs falling asleep , pain in my head in general , benzobelly extreme , extreme back pain , extreme glute/hip pain , knie pain , and because of all this pain very difficult to walk especially in the morning when i get up its unbearable.....

so much pain and almost 6 months out serious????

the hardest parts is i have to boys and life has to go on but everyday is such a hard battle especially if you dont kno how it will be next year or the year after it drives me nuts all of you say this is normal but comon not aible to walk because of a few pills????

Link to comment
Share on other sites

As you can see in my signature I was on very law dosage over short period and now I am in my 5 month and feel horrible. I did have few windows but now I hit  horrible wave that nohow ends.It is really hard. My neck pain is horror, but it helps a lot to make it warm so try that. We have here some iron heating that you can buy that are really great. I had a Atmha attack before few day that made my anxiety over the balance, but I guess we need to give time a chance...There is nothing else to do. :'(
Link to comment
Share on other sites

yeah time....thats all i hear  :-\:-[ but i wonder, if you took a little dose than take a look what i took over months/years will it take longer to heal if you took bigger dosages?
Link to comment
Share on other sites

hello there , after a period of feeling like i just don't wanned to life nomore , im kinda thinking  how i could move on but things aren't really improving

symptoms at 6 months out (end of december) are :

diziness , cog fog , vibrating limbs limbs falling asleep , pain in my head in general , benzobelly extreme , extreme back pain , extreme glute/hip pain , knie pain , and because of all this pain very difficult to walk especially in the morning when i get up its unbearable.....

so much pain and almost 6 months out serious????

the hardest parts is i have to boys and life has to go on but everyday is such a hard battle especially if you dont kno how it will be next year or the year after it drives me nuts all of you say this is normal but comon not aible to walk because of a few pills????

 

It took me a year before I saw some real change, so just hang on in there and focus on healing. I understand that life gets in the way, but try to focus on healing and eating right.

Link to comment
Share on other sites

No everybody is individual. I have a friend that was on this for 10 years and after 2month had not symptoms anymore. Other person that I know as on AD for  weeks and needed 1 year to go over that.
Link to comment
Share on other sites

I am always saying if you really do not feel good go to doctor. I had Asthma attack for first time in my life during WD. I was at beginning thinking it is just withdrawal but it was not. I have seen that because during the night my breathing got worst. So I went to ER. What i want to say is if you really do not feel good go to doctor not everything need to be WD. Just to calm down. But yes it is possible to have all possible symptoms 2 years later even. I have now DP/DR, vertigo, jelly feet,vivid dreams, extreme neck pain, tinnitus...So yes it can be from WD.
Link to comment
Share on other sites

Hi there ,

 

I understand how you feel . I am approaching 6 months and still experiencing lots of symptoms, but I have learned that the more we focus on when we will feel better and our symptoms , the worse we feel and it will affect our recovery. Many things help me such as support from love ones, benzobuddies, etc. but so far mindfulness has helped me a lot , I just live today , I try not to think or worry about the past anymore . On top of that I do breathings, positive self talks , distractions when the symptoms are intense . I also try to avoid too much crowded place, people that cause me to think negative , not too much readings online for the symptoms . Read more success stories . I find the more we worry , it will intensify our Symptoms.

 

Good luck , we can do this!

 

:smitten:

 

Tracy

Link to comment
Share on other sites

×
×
  • Create New...